Table of Contents
ISRN Computer Graphics
Volume 2013 (2013), Article ID 434213, 8 pages
http://dx.doi.org/10.1155/2013/434213
Research Article

The Quaternary Interpolating Scheme for Geometric Design

1Department of Mathematics, University of the Punjab, Lahore 54590, Pakistan
2Centre for Undergraduate Studies, University of the Punjab, Lahore 54590, Pakistan

Received 18 February 2013; Accepted 27 March 2013

Academic Editors: A. Castelo, C. Cusano, F. Giannini, C. Joslin, G. Patanè, and C.-M. Wang

Copyright © 2013 Shahid S. Siddiqi and Muhammad Younis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shahid S. Siddiqi and Muhammad Younis, “The Quaternary Interpolating Scheme for Geometric Design,” ISRN Computer Graphics, vol. 2013, Article ID 434213, 8 pages, 2013. doi:10.1155/2013/434213